|     |  Ͽ  |  [Sign in]
   |  
 :  
magiran.com >   > 5
شماره جديد اين نشريه

7
2017


 راهنمای موضوعی نشريات
اين نشريه در گروه(های) زير قرار گرفته است:

?????


 
  http://www.magiran.com/bims
2018 .


Bulletin of Iranian Mathematical Society

ISSN 1017-060X

دوماهنامه - ( )

5 2014

 
 Stability of essential spectra of bounded linear operators
F. Abdmouleh   Pages 1057-1066
 Abstract    Full Text    [PDF 100KB]    
 A two-phase free boundary problem for a semilinear elliptic equation
A. Aghajani   Pages 1067-1086
 Abstract    Full Text    [PDF 162KB]    
 Existence of a ground state solution for a class of $p$-laplace equations
Y. H. Deng   Pages 1087-1095
 Abstract    Full Text    [PDF 100KB]    
 Theoretical results on the global GMRES method for solving generalized Sylvester matrix equations
F. Panjeh Ali Beik   Pages 1097-1117
 Abstract    Full Text    [PDF 154KB]    
 On the elliptic curves of the form $ y^2=x^3-3px $
H. Daghigh , S. Didari   Pages 1119-1133
 Abstract    Full Text    [PDF 141KB]    
 Non existence of totally contact umbilical slant lightlike submanifolds of indefinite Sasakian manifolds
R. Sachdeva , R. Kumar , S. Singh Bhatia   Pages 1135-1151
 Abstract    Full Text    [PDF 133KB]    
 Maximal elements of $mathscr{F}_{C,theta}$-majorized mappings and applications to generalized games
Y. M. Du   Pages 1153-1167
 Abstract    Full Text    [PDF 134KB]    
 Lie-type higher derivations on operator algebras
D. Han   Pages 1169-1194
 Abstract    Full Text    [PDF 172KB]    
 Lower semicontinuity for parametric set-valued vector equilibrium-like problems
J. W. Chen   Pages 1195-1212
 Abstract    Full Text    [PDF 140KB]    
 Groups in which every subgroup has finite index in its Frattini closure
F. De Giovanni , D. Imperatore   Pages 1213-1226
 Abstract    Full Text    [PDF 116KB]    
 On $L_1$-weak ergodicity of nonhomogeneous continuous-time Markov processes
F. Mukhamedov   Pages 1227-1242
 Abstract    Full Text    [PDF 127KB]    
 On finite $X$-decomposable groups for $X={1, 2, 3, 4}$
X. Guo , R. Chen   Pages 1243-1262
 Abstract    Full Text    [PDF 150KB]    
 Baer's lower nilradical and classical prime submodules
E. Yı, , lmaz , S. Kı, , lı, , arslan Cansu   Pages 1263-1274
 Abstract    Full Text    [PDF 112KB]    
 Convergence analysis of spectral Tau method for fractional Riccati differential equations
P. Mokhtary , F. Ghoreishi   Pages 1275-1290
 Abstract    Full Text    [PDF 160KB]    
 Nilpotent groups with three conjugacy classes of non-normal subgroups
H. Mousavi   Pages 1291-1300
 Abstract    Full Text    [PDF 105KB]    
 Existence and multiplicity of nontrivial solutions for $p$-Laplacian system with nonlinearities of concave-convex type and sign-changing weight functions
S. Khademloo , S. Khanjany Ghazi   Pages 1301-1326
 Abstract    Full Text    [PDF 169KB]    
 ILU and IUL factorizations obtained from forward and backward factored approximate inverse algorithms
A. Rafiei   Pages 1327-1346
 Abstract    Full Text    [PDF 181KB]    
: 10/8/93
: 88808855 88807775 (021)

: 11/8/93
Ϙϐ : 384  
 
چاپ فهرست
ارسال فهرست به ديگران
نظر بدهيد
ثبت در فهرست علائق

معرفی سايت به ديگران
گزارش اشکال در اطلاعات
اشتراک نشريات ديگر



 

 پيشخوان
متن مطالب شماره 2 (پياپي 109)، 1398 magiran .

 

 

 

سايت را به دوستان خود معرفی کنيد    
 1397-1380 کليه حقوق متعلق به سايت بانک اطلاعات نشريات کشور است.
.  ی ی .
 

پشتيبانی سايت magiran.com (در ساعات اداری): 77512642  021
تهران، صندوق پستی 111-15655
فقط در مورد خدمات سايت با ما تماس بگيريد. در مورد محتوی اخبار و مطالب منتشر شده در اطلاعی نداريم!
 


توجه:
magiran.com پايگاهی مرجع است که با هدف اطلاع رسانی و دسترسی به همه مجلات کشور توسط بخش خصوصی و به صورت مستقل اداره می شود. همکاری نشريات عضو تنها مشارکت در تکميل و توسعه سايت است و مسئوليت چگونگی ارايه خدمات سايت بر عهده ايشان نمی باشد.



ی magiran.com ʝ